Alert archive / Oklahoma / Flash Flood Warnings in 2014

Flash Flood Warning 4, NWS Norman, OK

June 8, 2014Grady County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 8, 2014, 3:38 AM CDT for Grady County, Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 3:38 AM CDT (08:38 UTC)
Expired
Jun 8, 2014, 6:00 AM CDT
In force
2 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Grady County, OK

The radar

The Norman radar (KTLX), 77 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-313 J/kg
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WGUS54 KOUN 080838
FFWOUN
OKC051-081100-
/O.NEW.KOUN.FF.W.0004.140608T0838Z-140608T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
338 AM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 600 AM CDT

* AT 335 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  HEAVY RAIN.  3.5 INCHES OF RAIN HAS FALLEN AT ACME AND HEAVIER 
  AMOUNTS ARE INDICATED BY RADAR TO THE EAST AND SOUTHEAST.  ANOTHER 
  ONE TO TWO INCHES OF RAIN IS POSSIBLE THROUGH SUNRISE WHICH WILL 
  RESULT IN ADDITIONAL FLOODING IN SOUTHERN GRADY COUNTY.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSH SPRINGS...BRADLEY...AGAWAM...COX CITY AND ACME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3489 9768 3469 9767 3468 9809 3490 9808

$$

SIX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 2:12 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 8, 2:12 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
212 AM CDT SUN JUN 8 2014

.DISCUSSION...
HEAVY RAINFALL AND SEVERE STORMS THROUGH MONDAY ARE THE
MAIN CONCERNS.

THE FLASH FLOOD WATCH IS IN GOOD SHAPE AND DID NOT ALTER.

HEAVY RAINFALL IS THE FIRST CONCERN THIS MORNING. A LARGE COMPLEX
OF STORMS WILL CONTINUE THIS MORNING ACROSS THE AREA...MAINLY
ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS. HEAVY RAINFALL...SOME OF
WHICH MAY BE VERY HEAVY...REMAINS THE BIGGEST CONCERN.
PRECIPITABLE WATER ARE APPROACHING 2 INCHES...COMBINED WITH A LOW
LEVEL JET...WILL ALLOW FOR VERY EFFICIENT RAINFALL PRODUCERS WITH
RAINFALL RATES POSSIBLY NEAR 5 INCHES PER HOUR IN SMALL AREAS. THE
HEAVIEST RAINFALL THIS MORNING MAY OCCUR NEAR A QUANAH TEXAS TO
CHICKASHA TO SEMINOLE LINE WHERE 2 TO 4 INCHES MAY OCCUR.
WIDESPREAD 1 TO 2 INCHES WILL LIKELY OCCUR ANYWHERE SOUTH OF I-40
WITH LIGHTER AMOUNTS OVER NORTHERN OKLAHOMA.

A FEW SEVERE STORMS WITH WIND AND HAIL REMAIN POSSIBLE THIS
MORNING...MAINLY BEFORE 4 AM...SOUTH OF I-40. DAMAGING WINDS UP
TO 70 MPH AND HAIL TO TENNIS BALLS REMAIN POSSIBLE. THE CHANCES
FOR SEVERE APPEAR TO SLOWLY BE DECREASING EARLY THIS MORNING.

THIS LARGE COMPLEX OF STORMS WILL LIKELY EXIT SOUTHEAST OKLAHOMA
AROUND MIDDAY. A FEW ADDITIONAL STORMS MAY DEVELOP THIS
AFTERNOON...BUT CHANCES OF REDEVELOPMENT REMAIN LOW DUE TO
CAPPING AND AS CLOUD COVER MAY LIMIT HEATING. IF STORMS
DEVELOP...THEY COULD BE STRONG TO SEVERE WITH HAIL AND WIND.

SUNDAY NIGHT INTO MONDAY MORNING...ANOTHER COMPLEX OF STORMS
MAY AFFECT THE AREA WITH THE GREATEST CHANCES OVER SOUTHERN
OKLAHOMA AND NORTH TEXAS. THERE IS SOME QUESTION IF THIS COMPLEX
DEVELOPS AS THIS MORNING/S COMPLEX MAY OVERHAUL THE AIRMASS ACROSS
THE AREA. REGARDLESS...IF A COMPLEX OF STORMS DEVELOPS...HEAVY
RAINFALL WILL ONCE AGAIN BE THE GREATER CONCERN...THOUGH A FEW
SEVERE WIND AND HAIL REPORTS WOULD BE POSSIBLE.

MONDAY AFTERNOON THROUGH TUESDAY...MID/UPPER LOW WILL SLOWLY MOVE
THROUGH THE AREA. ADDITIONAL SHOWERS AND STORMS ARE POSSIBLE
MAINLY OVER NORTHERN AND EASTERN OKLAHOMA...BUT THE CHANCES FOR
SEVERE STORMS AND HEAVY RAINFALL ARE EXPECTED TO DECREASE. BREEZY
TO WINDY NORTH TO NORTHWEST WINDS MAY DEVELOP OVER WESTERN
OKLAHOMA.

WEDNESDAY THROUGH SATURDAY...STORM CHANCES MAY RETURN WEDNESDAY
NIGHT THROUGH FRIDAY AS ANOTHER COMPLEX OR TWO OF STORMS MAY
AFFECT THE AREA. ADDITIONAL HEAVY RAINFALL AND STRONG STORMS COULD
OCCUR. MID/UPPER RIDGING MAY ALLOW FOR HOT AND HUMID WEATHER BY
NEXT WEEKEND ALONG WITH LOWER CHANCES FOR STORMS.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  81  67  79  63 /  80  70  40  20
HOBART OK         83  65  79  62 /  40  70  30  10
WICHITA FALLS TX  87  68  84  64 /  50  70  30  20
GAGE OK           78  62  75  59 /  30  70  30  20
PONCA CITY OK     78  65  75  60 /  50  70  60  30
DURANT OK         84  68  80  65 / 100  70  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR OKZ004>042-044>046-
     050.

TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ083>090.

&&

06/17
Hazardous weather outlook, Jun 7, 9:10 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT SAT JUN 7 2014

OKZ004>048-050>052-TXZ083>090-081100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
SOUTHERN AND WESTERN OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A LINE FROM
CHEYENNE TO WEATHERFORD TO PURCELL TO ATOKA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 5 AM SUNDAY
MORNING.

IMPACTS...
DAMAGING WIND GUSTS 60 TO 70 MPH
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS
HEAVY RAINFALL MAY RESULT IN SOME FLOODING

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO
DEVELOP NEAR AND NORTH OF A FRONTAL BOUNDARY FROM WESTERN NORTH
TEXAS INTO SOUTHERN OKLHOMA THIS EVENING. ADDITIONAL THUNDERSTORMS WILL ALSO
LIKELY MOVE SOUTHEASTWARD FROM THE HIGH PLAINS INTO OKLAHOMA AND
NORTH TEXAS LATER TONIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD
PREPARE FOR SEVERE WEATHER OPERATIONS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SEVERE THUNDERSTORMS...ALONG WITH HEAVY RAINFALL...WILL BE POSSIBLE
AGAIN SUNDAY AFTERNOON AND NIGHT...MAINLY ACROSS THE SOUTHERN
HALF OF OKLAHOMA AND WESTERN NORTH TEXAS. THUNDERSTORM CHANCES
WILL DECREASE AFTER MONDAY BUT CONTINUE THROUGH THE WORK WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Jun 8, 1:59 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     HAIL             2 SE NORMAN             35.20N 97.42W
06/08/2014  E2.00 INCH       CLEVELAND          OK   TRAINED SPOTTER

&&

MDAY
Special weather statement, Jun 8, 2:04 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
204 AM CDT SUN JUN 8 2014

TXZ083>085-087-088-080730-
BAYLOR TX-WILBARGER TX-HARDEMAN TX-FOARD TX-KNOX TX-
204 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...WILBARGER...SOUTHEASTERN
HARDEMAN...SOUTHEASTERN FOARD AND KNOX COUNTIES UNTIL 230 AM CDT...

AT 201 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM VERNON TO RED SPRINGS... AND FROM QUANAH TO THALIA TO KNOX
CITY...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3341 9991 3402 9975 3430 9983 3434 9922
      3421 9919 3421 9915 3422 9913 3420 9913
      3421 9906 3420 9906 3422 9899 3417 9895
      3340 9896
TIME...MOT...LOC 0701Z 269DEG 33KT 3425 9972 3402 9950 3346 9974
Special weather statement, Jun 8, 2:14 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
214 AM CDT SUN JUN 8 2014

OKZ027-038-039-044-045-080745-
COTTON OK-GRADY OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-
214 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...SOUTHWESTERN GRADY...
NORTHWESTERN JEFFERSON...WESTERN STEPHENS AND COMANCHE COUNTIES UNTIL
245 AM CDT...

AT 212 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM LAKE ELLSWORTH TO LAWTON TO RANDLETT...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3409 9811 3411 9809 3415 9811 3412 9816
      3412 9820 3416 9837 3410 9840 3411 9854
      3416 9860 3451 9863 3485 9862 3485 9797
      3452 9787 3408 9798
TIME...MOT...LOC 0712Z 270DEG 28KT 3483 9842 3453 9831 3412 9844
Special weather statement, Jun 8, 2:42 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
242 AM CDT SUN JUN 8 2014

OKZ031-032-080815-
SEMINOLE OK-HUGHES OK-
242 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEMINOLE AND
NORTHWESTERN HUGHES COUNTIES UNTIL 315 AM CDT...

AT 240 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
BOWLEGS...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...

LAT...LON 3504 9659 3518 9672 3540 9644 3529 9644
      3529 9630 3521 9623
TIME...MOT...LOC 0740Z 233DEG 20KT 3516 9659
Special weather statement, Jun 8, 2:43 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT SUN JUN 8 2014

TXZ085-086-088>090-080830-
BAYLOR TX-WICHITA TX-WILBARGER TX-CLAY TX-ARCHER TX-
243 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...WICHITA...SOUTHEASTERN
WILBARGER...NORTHWESTERN CLAY AND ARCHER COUNTIES UNTIL 330 AM CDT...

AT 239 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF IOWA PARK TO 6 MILES SOUTHWEST OF DUNDEE TO 11
MILES SOUTHEAST OF BOMARTON...MOVING EAST AT 40 TO 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR...

LAT...LON 3340 9929 3342 9947 3347 9947 3378 9922
      3420 9902 3393 9798 3348 9830 3347 9842
      3340 9842
TIME...MOT...LOC 0739Z 261DEG 45KT 3402 9872 3366 9895 3340 9929
Special weather statement, Jun 8, 3:29 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
329 AM CDT SUN JUN 8 2014

OKZ039-044-045-TXZ086-089-090-080915-
COTTON OK-JEFFERSON OK-STEPHENS OK-WICHITA TX-CLAY TX-ARCHER TX-
329 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...JEFFERSON...STEPHENS...
EASTERN WICHITA...CLAY AND ARCHER COUNTIES UNTIL 415 AM CDT...

AT 325 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHEAST OF WALTERS TO 4 MILES WEST OF HENRIETTA TO 4 MILES
NORTHEAST OF OLNEY...MOVING NORTHEAST AT 50 TO 60 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 50 MPH...
SOME FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3417 9864 3416 9861 3438 9855 3461 9761
      3408 9760 3399 9766 3386 9784 3388 9798
      3348 9798 3343 9895
TIME...MOT...LOC 0825Z 247DEG 51KT 3439 9823 3383 9827 3341 9870

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:33 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love42 min
Jun 7, 7:48 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson27 min
Jun 7, 8:15 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Jefferson, Love45 min
Jun 7, 8:31 PM CDTSpecial Weather StatementOUNStephens29 min
Jun 7, 8:38 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens52 min
Jun 7, 8:47 PM CDTSpecial Weather StatementOUNKiowa28 min
Jun 7, 8:58 PM CDTSevere Thunderstorm WarningOUNLove46 min
Jun 7, 9:17 PM CDTSpecial Weather StatementOUNBeckham28 min
Jun 7, 9:20 PM CDTSpecial Weather StatementOUNStephens25 min
Jun 7, 9:24 PM CDTSevere Thunderstorm WarningOUNGarvin51 min
Jun 7, 9:29 PM CDTSevere Thunderstorm WarningOUNCarter, Murray46 min
Jun 7, 9:33 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens31 min
Jun 7, 10:14 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie28 min
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray45 min
Jun 7, 10:36 PM CDTAreal Flood AdvisoryOUNGarvin3 hr
Jun 7, 10:42 PM CDTSevere Thunderstorm WarningOUNHarmon48 min
Jun 7, 10:58 PM CDTSevere Thunderstorm WarningOUNJohnston35 min
Jun 7, 10:59 PM CDTSpecial Weather StatementOUNPontotoc31 min
Jun 7, 11:02 PM CDTSpecial Weather StatementOUNJackson28 min
Jun 7, 11:15 PM CDTSevere Thunderstorm WarningOUNJackson45 min
Jun 7, 11:30 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole45 min
Jun 7, 11:31 PM CDTSpecial Weather StatementOUNGreer, Harmon29 min
Jun 7, 11:55 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson3 hr
Jun 7, 11:56 PM CDTSpecial Weather StatementOUNPottawatomie34 min
Jun 7, 11:59 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman46 min
Jun 8, 12:08 AM CDTSpecial Weather StatementOUNGrady37 min
Jun 8, 12:16 AM CDTSpecial Weather StatementOUNAtoka, Coal29 min
Jun 8, 12:18 AM CDTSpecial Weather StatementOUNGarvin27 min
Jun 8, 12:41 AM CDTSevere Thunderstorm WarningOUNAtoka49 min
Jun 8, 12:41 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman49 min
Jun 8, 1:01 AM CDTFlash Flood WarningOUNHarmon, Jackson, Kiowa, Tillman3 hr
Jun 8, 1:25 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady3 hr
Jun 8, 1:30 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman45 min
Jun 8, 1:33 AM CDTSpecial Weather StatementOUNCleveland27 min
Jun 8, 1:37 AM CDTSevere Thunderstorm WarningOUNCleveland23 min
Jun 8, 2:14 AM CDTSpecial Weather StatementOUNComanche, Cotton31 min
Jun 8, 2:28 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma2 hr
Jun 8, 2:42 AM CDTSpecial Weather StatementOUNSeminole33 min
Jun 8, 3:29 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens46 min
Jun 8, 4:01 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more3 hr
Jun 8, 4:16 AM CDTSpecial Weather StatementOUNCarter, Jefferson, Love, Stephens44 min
Jun 8, 4:40 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc110 min
Jun 8, 5:22 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Pontotoc3 hr
Jun 8, 5:49 AM CDTSpecial Weather StatementOUNJohnston, Marshall41 min

Nearby

Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.